• Previous Article
    A convergence theorem of common fixed points of a countably infinite family of asymptotically quasi-$f_i$-expansive mappings in convex metric spaces
  • NACO Home
  • This Issue
  • Next Article
    Approximation of reachable sets using optimal control algorithms
2013, 3(3): 549-555. doi: 10.3934/naco.2013.3.549

Another note on some quadrature based three-step iterative methods for non-linear equations

1. 

Stord Haugesund University College, Department of Engineering, Haugesund, Norway

Received  June 2012 Revised  March 2013 Published  July 2013

The recent paper [H. Ding, Y. Zhang, S. Wang, X. Yang, A note on some quadrature based three-step iterative methods for non-linear equations, Appl. Math. Comput. 215 (1): (2009) 53--57] shows that the Algorithm 2.2 and Algorithm 2.3 in the article [N.A. Mir, T. Zaman, Some quadrature based three-step iterative methods for non-linear equations, Appl. Math. Comput. 193 (2): (2007) 366--373] have twelfth-order and ninth order convergence respectively, not seventh-order as claimed in the later article. In this work; we propose two simple modifications, without increasing the computational cost or functional evaluations, of the Algorithms 2.3 and 2.3. The first modification improves the convergence order of the Algorithm 2.3 from ninth-order to tenth order. In the second modification, we remove evaluation of the second derivative from the Algorithm 2.2 while preserving its twelfth-order convergent nature.
Citation: Sanjay Khattri. Another note on some quadrature based three-step iterative methods for non-linear equations. Numerical Algebra, Control and Optimization, 2013, 3 (3) : 549-555. doi: 10.3934/naco.2013.3.549
References:
[1]

ARPREC, C++/Fortran-90 arbitrary precision package,, Available at: \url{http://crd-legacy.lbl.gov/~dhbailey/mpdist/}., (). 

[2]

H. Ding, Y. Zhang, S. Wang and X. Yang, A note on some quadrature based three-step iterative methods for non-linear equations, Appl. Math. Comput., 215 (2009), 53-57. doi: 10.1016/j.amc.2009.04.036.

[3]

N. A. Mir and T. Zaman, Some quadrature based three-step iterative methods for non-linear equations, Appl. Math. Comput., 193 (2007), 366-373. doi: 10.1016/j.amc.2007.03.071.

show all references

References:
[1]

ARPREC, C++/Fortran-90 arbitrary precision package,, Available at: \url{http://crd-legacy.lbl.gov/~dhbailey/mpdist/}., (). 

[2]

H. Ding, Y. Zhang, S. Wang and X. Yang, A note on some quadrature based three-step iterative methods for non-linear equations, Appl. Math. Comput., 215 (2009), 53-57. doi: 10.1016/j.amc.2009.04.036.

[3]

N. A. Mir and T. Zaman, Some quadrature based three-step iterative methods for non-linear equations, Appl. Math. Comput., 193 (2007), 366-373. doi: 10.1016/j.amc.2007.03.071.

[1]

P. Álvarez-Caudevilla, J. D. Evans, V. A. Galaktionov. The Cauchy problem for a tenth-order thin film equation II. Oscillatory source-type and fundamental similarity solutions. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 807-827. doi: 10.3934/dcds.2015.35.807

[2]

Zoltan Satmari. Iterative Bernstein splines technique applied to fractional order differential equations. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021039

[3]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems and Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[4]

Sihong Shao, Huazhong Tang. Higher-order accurate Runge-Kutta discontinuous Galerkin methods for a nonlinear Dirac model. Discrete and Continuous Dynamical Systems - B, 2006, 6 (3) : 623-640. doi: 10.3934/dcdsb.2006.6.623

[5]

Baoli Yin, Yang Liu, Hong Li, Zhimin Zhang. Approximation methods for the distributed order calculus using the convolution quadrature. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1447-1468. doi: 10.3934/dcdsb.2020168

[6]

Michał Jóźwikowski, Mikołaj Rotkiewicz. Bundle-theoretic methods for higher-order variational calculus. Journal of Geometric Mechanics, 2014, 6 (1) : 99-120. doi: 10.3934/jgm.2014.6.99

[7]

Jae-Hong Pyo, Jie Shen. Normal mode analysis of second-order projection methods for incompressible flows. Discrete and Continuous Dynamical Systems - B, 2005, 5 (3) : 817-840. doi: 10.3934/dcdsb.2005.5.817

[8]

Qingguang Guan. Some estimates of virtual element methods for fourth order problems. Electronic Research Archive, 2021, 29 (6) : 4099-4118. doi: 10.3934/era.2021074

[9]

Antonio Marigonda. Second order conditions for the controllability of nonlinear systems with drift. Communications on Pure and Applied Analysis, 2006, 5 (4) : 861-885. doi: 10.3934/cpaa.2006.5.861

[10]

Bertram Düring, Daniel Matthes, Josipa Pina Milišić. A gradient flow scheme for nonlinear fourth order equations. Discrete and Continuous Dynamical Systems - B, 2010, 14 (3) : 935-959. doi: 10.3934/dcdsb.2010.14.935

[11]

Dariusz Bugajewski, Piotr Kasprzak. On mappings of higher order and their applications to nonlinear equations. Communications on Pure and Applied Analysis, 2012, 11 (2) : 627-647. doi: 10.3934/cpaa.2012.11.627

[12]

Feliz Minhós, Rui Carapinha. On higher order nonlinear impulsive boundary value problems. Conference Publications, 2015, 2015 (special) : 851-860. doi: 10.3934/proc.2015.0851

[13]

Annamaria Canino, Elisa De Giorgio, Berardino Sciunzi. Second order regularity for degenerate nonlinear elliptic equations. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4231-4242. doi: 10.3934/dcds.2018184

[14]

Changchun Liu. A fourth order nonlinear degenerate parabolic equation. Communications on Pure and Applied Analysis, 2008, 7 (3) : 617-630. doi: 10.3934/cpaa.2008.7.617

[15]

Yanhong Yuan, Hongwei Zhang, Liwei Zhang. A smoothing Newton method for generalized Nash equilibrium problems with second-order cone constraints. Numerical Algebra, Control and Optimization, 2012, 2 (1) : 1-18. doi: 10.3934/naco.2012.2.1

[16]

Weisheng Niu, Yao Xu. Convergence rates in homogenization of higher-order parabolic systems. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4203-4229. doi: 10.3934/dcds.2018183

[17]

Toshiko Ogiwara, Danielle Hilhorst, Hiroshi Matano. Convergence and structure theorems for order-preserving dynamical systems with mass conservation. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3883-3907. doi: 10.3934/dcds.2020129

[18]

Toshiko Ogiwara, Hiroshi Matano. Monotonicity and convergence results in order-preserving systems in the presence of symmetry. Discrete and Continuous Dynamical Systems, 1999, 5 (1) : 1-34. doi: 10.3934/dcds.1999.5.1

[19]

Gang Luo, Qingzhi Yang. The point-wise convergence of shifted symmetric higher order power method. Journal of Industrial and Management Optimization, 2021, 17 (1) : 357-368. doi: 10.3934/jimo.2019115

[20]

Simeon Reich, Alexander J. Zaslavski. Convergence of generic infinite products of homogeneous order-preserving mappings. Discrete and Continuous Dynamical Systems, 1999, 5 (4) : 929-945. doi: 10.3934/dcds.1999.5.929

 Impact Factor: 

Metrics

  • PDF downloads (72)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]